# SDR OEJA202310110001

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 13,517 hours, 10,818 cycles
- System (JASC): 5200 · Doors
- Part: Door Seal
- Part number: 45AS31014003
- Part serial: NSN
- Condition: Unknown
- Location: Zone 800
- Part time: 13,517 hours, 10,818 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ENROUTE TO MONTEREY CA FROM PORTLAND OR THE CREW NOTICED THE CABIN A WAS NOT CLIMBING , SO THE CREW DECIDED TO RETURN TO PORTLAND  FOR A SAFE LANDING
